# SDR SWAA2017120518255

- Difficulty date: November 30, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 64,978 hours, 38,097 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 232A43961
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR OUT OF POSITON.  REPOSITIONED BRACKET PER SIP.
